# SDR QXEA2018052900203

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 26,226 hours, 28,028 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 461083
- Part serial: VAC0070
- Condition: Corroded
- Location: Mlg
- Part time: 26,226 hours, 28,028 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MLG AXLE HAS CORROSION AND PITTING DAMAGE EXCEED 0.005 INCHES ON NON-WEAR SURFACES. REPLACED THE AXLE IAW AMM 32-11-04-400-801.
